中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2011年知识产出  > 期刊论文
题名: Phase separation of a two-component dipolar Bose-Einstein condensate in the quasi-one-dimensional and quasi-two-dimensional regime
作者: Xi, KT ;  Li, JB ;  Shi, DN
刊名: PHYSICAL REVIEW A
出版日期: 2011
卷号: 84, 期号:1, 页码:13619
关键词: MIXTURES
学科分类: Physics
通讯作者: Xi, KT (reprint author), Nanjing Univ Aeronaut & Astronaut, Coll Sci, Nanjing 211106, Peoples R China.
部门归属: [Xi, Kui-Tian; Li, Jinbin; Shi, Da-Ning] Nanjing Univ Aeronaut & Astronaut, Coll Sci, Nanjing 211106, Peoples R China; [Li, Jinbin] Chinese Acad Sci, Kavli Inst Theoret Phys China, Beijing 100190, Peoples R China
英文摘要: We consider a two-component Bose-Einstein condensate, which contains atoms with magnetic dipole moments aligned along the z direction (labeled as component 1) and nonmagnetic atoms (labeled as component 2). The problem is studied by means of exact numerical simulations. The effects of dipole-dipole interaction on phase separations are investigated. It is shown that, in the quasi-one-dimensional regime, the atoms in component 2 are squeezed out when the dimensionless dipolar strength parameter is small, whereas the atoms in component 1 are pushed out instead when the parameter is large. This is in contrast to the phenomena in the quasi-two-dimensional regime. These two components are each kicked out by the other in the quasi-one-dimensional regime and this phenomenon is discussed as well.
资助者: Natural Science Foundation of Jiangsu Province (NSFJS) [BK2010499]; NUAA [Y1093-081]; MOE of China [20070287062]
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000293179100011
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/14312
Appears in Collections:理论物理所2011年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Phase transitions in AdS soliton spacetime through marginally stable modes.pdf(216KB)----开放获取View Download

Recommended Citation:
Xi, KT,Li, JB,Shi, DN. Phase separation of a two-component dipolar Bose-Einstein condensate in the quasi-one-dimensional and quasi-two-dimensional regime[J]. PHYSICAL REVIEW A,2011,84(1):13619.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Xi, KT]'s Articles
 [Li, JB]'s Articles
 [Shi, DN]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Xi, KT]‘s Articles
 [Li, JB]‘s Articles
 [Shi, DN]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Phase transitions in AdS soliton spacetime through marginally stable modes.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace